GENERALIZATION OF WEIGHTED OSTROWSKI TYPE INEQUALITIES BY ABEL-GONTSCHAROFF POLYNOMIAL

We present a weighted generalization of Ostrowski type inequality for continous functions presented by Abel-Ciontscharoff interpolating polynomial

Authors
Aljinovic A.A.1 , Kvesic L.2 , Pecaric J. 3 , Tipuric-Spuzevic S.2
Publisher
Element D.O.O.
Number of issue
4
Language
English
Pages
1257-1270
Status
Published
Volume
22
Year
2019
Organizations
  • 1 Univ Zagreb, Fac Elect Engn & Comp, Unska 3, Zagreb 10000, Croatia
  • 2 Univ Mostar, Fac Sci & Educ, Mostar 88000, Bosnia & Herceg
  • 3 RUDN Univ, Miklukho Maklaya Str 6, Moscow 117198, Russia
Keywords
Ostrowski type inequality; Abel-Gontschamff polynomials
Date of creation
24.12.2019
Date of change
24.12.2019
Short link
https://repository.rudn.ru/en/records/article/record/55640/